# SDR 05FDEA02332

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R IS CORRODED AT STA 480.  REMOVED AND REPLACED STRINGER SPLICE AT STA 480 STRINGER 28R IAW SRM 53-10-3 FIG 1.
